# SDR RAIA9911023

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: ANN60
- Condition: Failed
- Location: Prop Deice
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6225 - JFK - LEFT PROP DE-ICE FAILED.  MAINTENANCE REPLACED FUSE FOR LEFT PROP.
